# SDR ASOA2018120415321

- Difficulty date: November 10, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 35,483 hours, 33,270 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R31026
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: CO# 7654518 JOB# 7765458 OP# 5 CORROSION AROUND FASTENER HOLE R/H FLOOR SILL FS 559.00+80, RBL 45.0 C/A:REPAIRED R/H FLOOR SILL I.A.W BOMBARDIER REO 601R-53-00-526 REV -- DATED 22 MAY-2013 AND EXPRESSJET EC/TC REO 601R-53-00-526 01 REV. 0 DATED 2013-05-29.
